# SDR DALA2023071205654

- Difficulty date: March 27, 2022
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 DENT ON LEFT HORIZONTAL STAB LEADING EDGE 5FT FROM ROOT. CORRECTIVE ACTION: DENT ON LH HORIZONTAL STAB LEADING EDGE SFT FROM ROOT WAS REPAIR PER NRC: 00741. (8792195)
